# SDR P5CA2010052401638

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 37,187 hours, 5,761 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Conduit
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR FLEXIBLE ELECTRICAL CONDUIT DAMAGED.  PART ONE TIME LIMITED REPAIR ACCOMPLISHED PER ENGINEERING ORDER 4425A157, WITH FAA 8110-3 DATED 24 MAY 2010.  REPEAT DVI EVERY FLIGHT CYCLE AND PERMANENT REPAIR PRIOR TO 25 FLIGHT CYCLES AFTER PART 1 ACCOMPLISHMENT.
